DOI QR코드

DOI QR Code

SOME FAMILIES OF IDEAL-HOMOGENEOUS POSETS

  • Chae, Gab-Byung (Division of Mathematics and Informational Statistics Wonkwang University) ;
  • Cheong, Minseok (College of Information Information Security Convergence Korea University) ;
  • Kim, Sang-Mok (Department of Mathematics Kwangwoon University)
  • 투고 : 2015.03.20
  • 발행 : 2016.07.31

초록

A partially ordered set P is ideal-homogeneous provided that for any ideals I and J, if $$I{\sim_=}_{\sigma}J$$, then there exists an automorphism ${\sigma}^*$ such that ${\sigma}^*{\mid}_I={\sigma}$. Behrendt [1] characterizes the ideal-homogeneous partially ordered sets of height 1. In this paper, we characterize the ideal-homogeneous partially ordered sets of height 2 and nd some families of ideal-homogeneous partially ordered sets.

과제정보

연구 과제 주관 기관 : Wonkwang University

참고문헌

  1. G. Behrendt, Homogeneity in Finite Ordered Sets, Order 10 (1993), no. 1, 65-75. https://doi.org/10.1007/BF01108709
  2. B. A. Davey and H. A. Priestley, Introduction to Lattices and Order, Second edition, Cambridge University Press, 2002.